| Model Number |
10800173 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.Requested patient demographics however not provided by the customer.
Event or Problem Description
The customer reported the pca set was punctured.The event occurred in the oncology unit.Although requested there are no additional details provided at this time.There was no indication of patient harm.A noted received with the product documented; "date adm (b)(6) 2019".
Event or Problem Description
The customer reported the pca set was "punctured".The event occurred in the oncology unit.Although requested there are no additional details provided at this time.There was no indication of patient harm.A noted received with the product documented; "date adm (b)(6) 2019".
Additional Manufacturer Narrative
The customer¿s report the pca set was "punctured" was confirmed.Visual inspection of the set noted a cut in the suspect pca tubing approximately 2 inches below the antisiphon valve.There were no other anomalies observed.Functional testing confirmed leaking from the tubing approximately 2 inches below the antisiphon valve.Closer inspection of the leak under magnification observed a cut in the tubing that is approximately 0.151 in long.The root cause of the cut could not be identified.
Additional Manufacturer Narrative
Correction on initial report d.4: disregard lot # 11611800.
Event or Problem Description
The customer reported the pca set was "punctured".The event occurred in the oncology unit.Although requested there are no additional details provided at this time.There was no indication of patient harm.A noted received with the product documented ; "date adm (b)(6) 2019".